# SDR 08FDEA04185

- Difficulty date: October 3, 2008
- Submitted: October 7, 2008
- Operation: Air carrier
- Aircraft: N920FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24289
- Aircraft time: 68,579 hours, 21,958 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Doubler
- Part number: 2024T3375B
- Condition: Corroded
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON PANEL 443 FRAME CUT OUT HAS SURFACE CORROSION. BLENDED AREA IAW 54-50-71 FOUND TO BE OUT OF LIMITS IAW SRM 54-50-71. REMOVED MACHINE DOUBLER IAW SRM 51-40-02 REPLACED DOULBER IAW SRM 51-10-02.
